take PEP two months
May 7, 2013
Hello¡A I took combivir already two months.(pep two times) Will combivir cause any long-term side effect? BTW will combivir produce hiv virus in my body to make me infected?
Thank you for your help!
Response from Dr. Young
Hello and thanks for posting.
I don't understand your second question- if PEP is successful (as it usually is), there's no HIV produced.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.